Duexis contains a mixture of Pepcid and Advil. Pepcid may be a medication. Pepcid works by decreasing the number of acid the abdomen produces.
Ibuprofen may be a anti-inflammatory drug drug (NSAID). Advil works by reducing hormones that cause inflammation and pain within the body.

Duexis may be a combination medication. Advil treats the symptoms of inflammatory disease. Pepcid helps cut back the danger of ulcers within the abdomen or intestines that may be caused by long-run use of Advil.

Duexis can also be used for functions ex-directory during this medication guide.

Submit your review
1
2
3
4
5
Submit
     
Cancel

Create your own review

Average rating:  
 0 reviews
  • Duexis
  • Get emergency medical help if you have signs of an allergic reaction to Duexis: sneezing, runny or stuffy nose; wheezing or trouble breathing; hives; swelling of your face, lips, tongue, or throat.

    Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, feeling short of breath.

    Stop using ibuprofen and call your doctor at once if you have:

    changes in your vision;
    shortness of breath (even with mild exertion);
    swelling or rapid weight gain;
    the first sign of any skin rash, no matter how mild;
    severe headache with neck stiffness, chills, and/or seizure (convulsions);
    signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;
    liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
    kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;
    low red blood cells (anemia) - pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating; or
    severe skin reaction - fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
    Common Duexis side effects may include:

    nausea, stomach pain;
    diarrhea, constipation; or
    headache.
  • Usual Adult Dose of Duexis for Osteoarthritis: Famotidine-ibuprofen 26.6 mg-800 mg: 1 tablet orally 3 times daily Usual Adult Dose of Duexis for Rheumatoid Arthritis: Famotidine-ibuprofen 26.6 mg-800 mg: 1 tablet orally 3 times daily